MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. 4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC. 4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022, the hardware was removed in a revision surgery on (b)(6) 2023 due to a nonunion.The site was revised with bone filler and non-tmc hardware.No other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022, the hardware was removed in a revision surgery on (b)(6) 2023 due to a nonunion.The site was revised with bone filler and non-tmc hardware, which had fewer fixation points in the bone.No other patient outcomes were reported as a result of this event.Additional information indicates within eight weeks of the bunion surgery, the patient's calcium level declined to zero, she had two blood clots, and was prescribed two different bone-thinners by a different provider.The surgeon believes the patient's depleted calcium paired with the patient's post-surgery activity resulted in the nonunion.No devices were returned for evaluation.The device history records were reviewed and no nonconformances or issues during the manufacture or release of the devices were identified that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, based on information provided, the most likely cause of the reported event is the patient's bone quality and post-op activity.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in mdr 3011623994-2023-00043.

Brand Name
4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key16475910
Report Number3011623994-2023-00044
Device Sequence Number3150812
Product Code HWC
UDI-Device Identifier00853114006174
UDI-Public00853114006174
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberSK25
Device Lot Number38827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale